1887

n South African Statistical Journal - On a characteristic property of distributions related to the Laplace

Volume 53 Number 1
  • ISSN : 0038-271X

Abstract

It is shown that the asymmetric Laplace distribution uniquely arises as the distribution of both a difference between independent positive random variables and of a random choice between those random variables, one of them having been given a negative sign. Related results on the positive half-line are also given.

Loading full text...

Full text loading...

Loading

Article metrics loading...

/content/journal/10520/EJC-14af6ce6e5
2019-03-26
2019-07-19

This is a required field
Please enter a valid email address
Approval was a Success
Invalid data
An Error Occurred
Approval was partially successful, following selected items could not be processed due to error